MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. IV ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number V1921
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: after opening the vent on the vincristine bag, chemo was noted to be leaking from the bag.Initially, the source of the leak could not be identified, and the secondary line was clamped.The leak persisted, and it was subsequently determined that the leak was originating from the vent of the chemotherapy bag.The bag was immediately grasped, turned upside down, and removed from the y-port of the primary line.The iv pump was changed and new lines primed for the patient.A spill kit was utilized to clean chemotherapy from the floor and the iv pump.The floor was then further cleaned with spa and water and then disinfected with purple wipes.The iv pump was covered with a yellow (chemo) biohazard bag and placed in the dirty utility room.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
IV ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24764876
Report Number2521402-2026-00365
Device Sequence Number15968506
Product Code FPA
UDI-Device Identifier04046964188558
UDI-Public(01)04046964188558
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K173361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV1921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown